RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 6, Pages 833–839 (Mi mz153)  

Abel–Jacobi Mapping for Real Hyperelliptic Riemann Surfaces

O. V. Danilova

P. G. Demidov Yaroslavl State University

Abstract: We study the degrees of the Abel–Jacobi mapping on hyperelliptic Riemann surfaces of arbitrary genus and the restrictions of the corresponding mappings to the symmetric powers of the real locus of the given Riemann surface.

DOI: https://doi.org/10.4213/mzm153

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:6, 778–783

Bibliographic databases:

UDC: 512.7
Received: 10.06.2003

Citation: O. V. Danilova, “Abel–Jacobi Mapping for Real Hyperelliptic Riemann Surfaces”, Mat. Zametki, 76:6 (2004), 833–839; Math. Notes, 76:6 (2004), 778–783

Citation in format AMSBIB
\Bibitem{Dan04}
\by O.~V.~Danilova
\paper Abel--Jacobi Mapping for Real Hyperelliptic Riemann Surfaces
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 6
\pages 833--839
\mathnet{http://mi.mathnet.ru/mz153}
\crossref{https://doi.org/10.4213/mzm153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2127494}
\zmath{https://zbmath.org/?q=an:1081.14077}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 6
\pages 778--783
\crossref{https://doi.org/10.1023/B:MATN.0000049677.56924.18}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344256220}


Linking options:
  • http://mi.mathnet.ru/eng/mz153
  • https://doi.org/10.4213/mzm153
  • http://mi.mathnet.ru/eng/mz/v76/i6/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:111
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020